zbMATH — the first resource for mathematics

Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces. (English) Zbl 1161.35024
Summary: Using the Schauder fixed point theorem, we prove existence results of radial solutions for Dirichlet problems in the unit ball and in an annular domain, associated to mean curvature operators in Euclidean and Minkowski spaces.

35J65 Nonlinear boundary value problems for linear elliptic equations
53C44 Geometric evolution equations (mean curvature flow, Ricci flow, etc.) (MSC2010)
58J05 Elliptic equations on manifolds, general theory
Full Text: DOI
[1] Robert Bartnik and Leon Simon, Spacelike hypersurfaces with prescribed boundary values and mean curvature, Comm. Math. Phys. 87 (1982/83), no. 1, 131 – 152. · Zbl 0512.53055
[2] Cristian Bereanu and Jean Mawhin, Periodic solutions of nonlinear perturbations of \?-Laplacians with possibly bounded \?, Nonlinear Anal. 68 (2008), no. 6, 1668 – 1681. · Zbl 1147.34032
[3] C. Bereanu and J. Mawhin, Existence and multiplicity results for some nonlinear problems with singular \?-Laplacian, J. Differential Equations 243 (2007), no. 2, 536 – 557. · Zbl 1148.34013
[4] Anna Capietto, Walter Dambrosio, and Fabio Zanolin, Infinitely many radial solutions to a boundary value problem in a ball, Ann. Mat. Pura Appl. (4) 179 (2001), 159 – 188. · Zbl 1030.35071
[5] G. Dincă and P. Jebelean, Radial solutions for a nonlinear problem with \?-Laplacian, Differential Integral Equations 9 (1996), no. 5, 1139 – 1146. · Zbl 0852.34020
[6] M. García-Huidobro, R. Manásevich, and F. Zanolin, Strongly nonlinear second-order ODEs with rapidly growing terms, J. Math. Anal. Appl. 202 (1996), no. 1, 1 – 26. · Zbl 0991.34007
[7] Marta García-Huidobro, Raul Manásevich, and Fabio Zanolin, Infinitely many solutions for a Dirichlet problem with a nonhomogeneous \?-Laplacian-like operator in a ball, Adv. Differential Equations 2 (1997), no. 2, 203 – 230. · Zbl 1023.35507
[8] David Gilbarg and Neil S. Trudinger, Elliptic partial differential equations of second order, 2nd ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 224, Springer-Verlag, Berlin, 1983. · Zbl 0562.35001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.